Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 32, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 3, 2007, 6:29 PM CDT for Columbia County, Sauk County, Wisconsin. It was in force for 76 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2007, 6:29 PM CDT (23:29 UTC)
- Expired
- Jul 3, 2007, 7:45 PM CDT
- In force
- 76 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Columbia County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 104 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 6:50 PM CDT | TSTM WND DMG | 2 W Lake Delton, WI | COUPLE TREES DOWN. |
| Jul 3, 7:00 PM CDT | TSTM WND DMG | 7 Nw Portage, WI | COUPLE TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 4:56 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Jul 3, 6:08 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 032329
SVRMKX
WIC021-111-040045-
/O.NEW.KMKX.SV.W.0032.070703T2329Z-070704T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
629 PM CDT TUE JUL 3 2007
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN
SAUK COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 745 PM CDT
* AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 25 MILES NORTHEAST OF
WISCONSIN DELLS TO 20 MILES WEST OF REEDSBURG MOVING SOUTHEAST AT 40
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
DELTON...WEST BARABOO...BARABOO...PORTAGE...PARDEEVILLE...LAKE
WISCONSIN...LODI...POYNETTE...CAMBRIA...RIO...FALL RIVER AND
COLUMBUS
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4363 8902 4364 8959 4364 9032 4356 9019
4317 9017 4329 8970 4329 8901
$$
CRAVEN3 follow-up statements
000
WWUS53 KMKX 032338
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 PM CDT TUE JUL 3 2007
WIC021-111-040045-
/O.CON.KMKX.SV.W.0032.000000T0000Z-070704T0045Z/
COLUMBIA-SAUK-
636 PM CDT TUE JUL 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SAUK AND COLUMBIA COUNTIES...
AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF
WISCONSIN DELLS TO LIME RIDGE...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HILL
POINT...LAKE DELTON...BARABOO...PORTAGE...PARDEEVILLE...
LODI...COLUMBUS AND ARLINGTON.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4363 8902 4364 8959 4364 9032 4356 9019
4317 9017 4329 8970 4329 8901
$$
REM000
WWUS53 KMKX 040005
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT TUE JUL 3 2007
WIC021-111-040045-
/O.CON.KMKX.SV.W.0032.000000T0000Z-070704T0045Z/
COLUMBIA-SAUK-
703 PM CDT TUE JUL 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SAUK AND COLUMBIA COUNTIES...
AT 658 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES NORTH OF PORTAGE TO 14 MILES EAST OF RICHLAND CENTER...MOVING
SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MERRIMAC...PARDEEVILLE...LAKE WISCONSIN...POYNETTE...RIO...
CAMBRIA...ARLINGTON AND COLUMBUS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4363 8902 4364 8959 4364 9032 4356 9019
4317 9017 4329 8970 4329 8901
$$
REM000
WWUS53 KMKX 040048
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
748 PM CDT TUE JUL 3 2007
WIC021-111-040056-
/O.EXP.KMKX.SV.W.0032.000000T0000Z-070704T0045Z/
COLUMBIA-SAUK-
748 PM CDT TUE JUL 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR SAUK AND COLUMBIA COUNTIES
EXPIRED AT 745 PM CDT...
THE LINE OF SEVERE THUNDERSTORMS HAS MOVED SOUTHEAST OF SAUK AND
COLUMBIA COUNTIES...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
A FEW THUNDERSTORMS IN SOUTHEAST COLUMBIA COUNTY...FROM NEAR
COLUMBUS TO SOUTH OF ARLINGTON...MAY PRODUCE WIND GUSTS TO 40 MPH
THROUGH 800 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4363 8902 4364 8959 4364 9032 4356 9019
4317 9017 4329 8970 4329 8901
$$
REMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:05 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 3, 3:05 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT TUE JUL 3 2007 .DISCUSSION...PRIMARY SHORT TERM FOCUS ON HEAVY RAINFALL TONIGHT WITH CONVECTION THREAT WEDNESDAY AND THURSDAY. EXPECT MCS OVER EASTERN MINNESOTA TO SPREAD EAST TO SOUTHEAST ACROSS CENTRAL AND PORTIONS OF SOUTHERN WISCONSIN THIS EVENING. INCREASING PRESSURE FALL AREA ACROSS CENTRAL WISCONSIN. WIND PROFILER NETWORK ANALZYING UPSTREAM SHORT WAVE TROUGH OVER CENTRAL MINNESOTA WHICH WAS OVER OR 24 HOURS AGO. BOTH NAM AND WRF-20 CARRY WAVE ACROSS SRN WI OVERNIGHT WHILE GFS APPEARS TO BE VERIFYING TOO FAR TO THE NORTH. WITH PRECIPITABLE WATER VALUES 1.5 TO 2.0 AND ENHANCED UPPER LEVEL FORCING TIED TO WEAKER LOW LEVELS...WL BUMP UP POPS TO UNQUALIFIED LEVELS FOR THE OVERNIGHT HOURS. PORTIONS OF FOND DU LAC...WASHINGTON AND DODGE COUNTIES HAVE RECEIVED 2 TO 3.5 INCHES OF RADAR ESTIMATED RAINFALL THIS AFTERNOON RESULTING IN MINOR FLOODING. WITH ELEVATED WARM FRONT EXPECTED TO LIE ACROSS AREA AND THETA-E RIDGE LYING ACRS SRN WI THIS EVENING...WL WATCH THIS AREA CLOSE FOR MORE SERIOUS FLOODING THIS EVENING...BUT FORGO FLASH FLOOD WATCH FOR NOW AS MBE VELOCITIES INCREASE TO OVER 15KTS FROM RUC THIS EVENING. LINGERING Q-VECTOR CONVERGENCE MAY CAUSE SOME SHOWERS AND THUNDERSTORMS TO REDEVELOP ACROSS AREA ON WEDNESDAY. THINKING NAM LIKELY DRYING LOW LEVELS TOO RAPIDLY...WITH DEWPOINTS LIKELY TO REMAIN IN THE MIDDLE TO UPPER 60S. HENCE LEANED ON MORE UNSTABLE GFS GUIDANCE FOR WEDNESDAY. LULL IN PRECIPITATION FOR WEDNESDAY NIGHT. HOPEFULLY ENOUGH BOUNDARY LAYER WIND TO PREVENT SIGNIFICANT FOG FORMATION. GFS NOT AS AGRESSIVE WITH LAST WEAK SHORT WAVE ON THURSDAY BUT DUE TO UNCERTAINTY...LEFT SCHC POP WORDING IN BEFORE SUBSIDENCE AND DRIER WEATHER SETTLES IN FOR FRIDAY. FOR THE EXTENDED PERIOD FROM FRIDAY NIGHT THROUGH TUESDAY...LONG TERM GUIDANCE IN REASONABLE AGREEMENT INTO SATURDAY NIGHT...BUT THEN IN CONSISTENCIES BECOME NOTICEABLE BEGINNING ON SUNDAY CONTINUING INTO EARLY NEXT WEEK. LAST SEVERAL RUNS OF GFS NOW SHOWING MORE WEST TO NORTHWEST FLOW ALOFT WHICH ALLOWS WEAK FRONTAL BOUNDARY TO SLIP JUST SOUTH OF WISCONSIN SUNDAY NIGHT AND REMAIN IN THE NRN IL REGION INTO TUESDAY. LATEST ECMWF AND CANADIAN ALSO HAVE CHANGED TO THIS FASTER SOLUTION...WHILE UKMT STILL HANGING ON TO BOUNDARY ACRS NRN WI INTO MONDAY. HENCE EXTENDED GUIDANCE IN A STATE OF TRANSITION AND CONFIDENCE LOWER FOR THESE LATER PERIODS OF FORECAST. HPC USING A BLEND OF THE ECMWF/GFS ENSEMBLE AND CANADIAN VALID 12Z/09 WHICH AGREES WITH FASTER...MORE ZONAL SCENARIO. IF THIS VALIDATES...THEN POTENTIAL FOR MORE PERIODS OF SOAKING RAINS ACRS SOUTHERN WISCONSIN. ADDED SML POP TO SUNDAY OUTLOOK AS WEAK BOUNDARY SLIPS INTO AREA...AND WILL PROBABLY EXTEND POPS INTO MONDAY NIGHT AND POTENTIALLY TUESDAY...WITH COOLER TEMPERATURES THIS DAYS DUE TO NE SFC FLOW. GFS 500HPA 5 DAY MEANS SHOWING LITTLE CHANGE FROM PREVIOUS DAYS. LARGE POSITIVE 125 METER ANOMOLY DEVELOPS OVER NW CONUS RESULTING IN DOWNSTREAM WEAKER NEGATIVE ANOMOLY OVER ERN CONUS. PERSISTENT NORTHWEST FLOW ALOFT OVER WI AND UPPER MIDWEST FOR MUCH OF FORECAST PERIOD INTO THE MIDDLE OF NEXT WEEK. LARGE NEGATIVE ANOMOLY IN ERN PACIFIC BEGINS TO BREAK DOWN LEADING TO WEAKER WESTERLY FLOW FOR OUR AREA...TYPICAL FOR MID JULY. && .AVIATION...LK FOR SCT TSRA THRU 12Z WED IN MID AND HIGH LVL MSTR AND INSTBLTY. XPCT GNRLY VFR CONDS THRU ARND 02Z WITH SCT MVFR VSBYS AND CIGS IN TSRA. WDSPRD MVFR CIGS AND VSBYS FM 02-10Z IN AREAS TSRA. CONDS IMPRV AFT 10Z TO VFR CONDS...BUT SCT SHRA AND ISOLD -TSRA WL CONT TIL ARND 15Z. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && 11/35
Hazardous weather outlook, Jul 3, 11:30 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1130 AM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-041000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1130 AM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST THIS AFTERNOON AND ESPECIALLY TONIGHT WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE MAINLY OVER SOUTH CENTRAL WISCONSIN. VERY HEAVY RAINS LIKELY WITH SOME STORMS. THE AIRMASS WILL BECOME MORE UNSTABLE THIS AFTERNOON AND TONIGHT AHEAD OF AN ADVANCING COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON INDEPENDENCE DAY...AND AGAIN SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-665-041000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1130 AM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST LATE THIS AFTERNOON AND ESPECIALLY TONIGHT WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THE AIRMASS WILL BECOME MORE UNSTABLE THIS AFTERNOON AND TONIGHT AHEAD OF AN ADVANCING COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON INDEPENDENCE DAY...AND AGAIN SUNDAY NIGHT AND MONDAY. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 3, 12:29 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1229 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FLOOD WEST BEND 43.42N 88.18W
07/03/2007 WASHINGTON WI TRAINED SPOTTER
WATER 4 TO 6 INCHES DEEP AROUND THE FOUNDATION OF A
HOUSE. STORM SEWERS BACKED UP WITH SOME WATER IN THE
STREETS. REPORT FROM THE NORTH SIDE OF WEST BEND.
1215 PM FLOOD FOND DU LAC 43.78N 88.45W
07/03/2007 FOND DU LAC WI LAW ENFORCEMENT
VIADUCT ALONG HIGHWAY 41 JUST SOUTH OF FOND DU LAC WAS
FLOODED. NUMEROUS ACCIDENTS REPORTED.
&&
LAMERSLocal storm report, Jul 3, 12:51 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1251 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HEAVY RAIN FOND DU LAC 43.78N 88.45W
07/03/2007 E1.75 INCH FOND DU LAC WI LAW ENFORCEMENT
VIADUCT ALONG HIGHWAY 41 JUST SOUTH OF FOND DU LAC WAS
FLOODED. NUMEROUS ACCIDENTS REPORTED. RAINFALL ESTIMATE
FROM WSR-88D.
1215 PM HEAVY RAIN WEST BEND 43.42N 88.18W
07/03/2007 E1.25 INCH WASHINGTON WI TRAINED SPOTTER
WATER 4 TO 6 INCHES DEEP AROUND THE FOUNDATION OF A
HOUSE. STORM SEWERS BACKED UP WITH SOME WATER IN THE
STREETS. REPORT FROM THE NORTH SIDE OF WEST BEND.
RAINFALL ESTIMATE FROM WSR-88D.
&&
CRAVENSpecial weather statement, Jul 3, 5:13 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 513 PM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-032330- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 513 PM CDT TUE JUL 3 2007 ...SEVERE THUNDERSTORM WATCH 480 IS IN EFFECT UNTIL 10 PM FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN... AT 510 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED SCATTERED STRONG TO SEVERE THUNDERSTORMS DEVELOPING IN WEST CENTRAL WISCONSIN ALONG AND NEAR A WARM FRONT BOUNDARY. THESE STORMS WERE GENERALLY MOVING EAST SOUTHEAST AT 30 MPH. ONE SEVERE THUNDERSTORM WAS MOVING EAST OVER MARQUETTE COUNTY. ADDITIONALLY...A SQUALL LINE WAS FORMING AND EXTENDED FROM NEAR MEDFORD TO NEAR NEILLSVILLE TO ABOUT 20 MILES SOUTHWEST OF EAU CLAIRE. THIS SQUALL LINE WAS MOVING SOUTHEAST AT ABOUT 45 MPH...AND MAY REACH PORTIONS OF MARQUETTE...COLUMBIA OR SAUK COUNTIES BY 7 PM. HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE WITH THESE STORMS. TORRENTIAL DOWNPOURS ARE ALSO LIKELY WITH THE STRONGEST STORMS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR POSSIBLE WARNINGS AND SUBSEQUENT STATEMENTS THIS EVENING. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD ESPECIALLY BE ON ALERT...AND SEEK SHELTER IF THUNDERSTORMS APPROACH. LAMERS/REM
Local storm report, Jul 3, 6:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
620 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM FLASH FLOOD 10 N MONTELLO 43.94N 89.33W
07/03/2007 MARQUETTE WI LAW ENFORCEMENT
WATER FLOWING INTO HOUSE ON COUNTY RD E
&&
MBKSpecial weather statement, Jul 3, 6:21 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 621 PM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-040130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 621 PM CDT TUE JUL 3 2007 ...TORNADO WATCH NUMBER 481 IS IN EFFECT UNTIL MIDNIGHT FOR SAUK...COLUMBIA...DODGE...IOWA...DANE...JEFFERSON...LAFAYETTE...GREEN...AND ROCK COUNTIES... ...SEVERE THUNDERSTORM WATCH 480 REMAINS IN EFFECT UNTIL 10 PM FOR MARQUETTE...MILWAUKEE...WAUKESHA...OZAUKEE...WASHINGTON...FOND DU LAC... SHEBOYGAN...AND GREEN LAKE COUNTIES... AT 615 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED NUMEROUS STRONG TO SEVERE THUNDERSTORMS OVER WEST CENTRAL AND CENTRAL WISCONSIN...MOVING GENERALLY TO THE SOUTHEAST AT ABOUT 30 TO 35 MPH. ONE SEVERE THUNDERSTORM WAS LOCATED OVER MARQUETTE COUNTY. A WALL CLOUD WAS REPORTED AT 535 PM 4 MILES SOUTHEAST OF WESTFIELD WITH THIS STORM. THROUGH 7 PM...THE THUNDERSTORMS WILL REMAIN GENERALLY TO THE NORTHWEST OF A FOND DU LAC TO DODGEVILLE LINE. THE STRONGEST STORMS WILL LIKELY IMPACT MARQUETTE...GREEN LAKE AND SAUK COUNTIES. TORNADOES WILL BE POSSIBLE...MAINLY OVER SOUTH CENTRAL WISCONSIN IN THE TORNADO WATCH AREA. OTHERWISE...HAIL TO 2 INCHES IN DIAMETER... DAMAGING WINDS TO 70 MPH...AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. TORRENTIAL DOWNPOURS ARE ALSO LIKELY WITH THE STRONGEST STORMS...AND FLOODING MAY OCCUR IN AREAS THAT RECEIVE PERSISTENT THUNDERSTORM ACTIVITY FOR SEVERAL HOURS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR POSSIBLE WARNINGS OR SUBSEQUENT STATEMENTS THIS EVENING. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD ESPECIALLY BE ON ALERT...AND SEEK SHELTER IF THUNDERSTORMS APPROACH. LAMERS/REM
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 4:51 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 54 min |
| Jul 3, 5:44 PM CDT | Flash Flood Warning | MKX | Marquette | 3 hr |
| Jul 3, 5:45 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 90 min |
| Jul 3, 6:35 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 55 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.